nLab Ivan Mirković

Selected writings

Ivan Mirković is a professor of mathematics at the University of Massachusets at Amherst (diploma from Zagreb and Ph. D. under D. Miličić in Utah) with interests in geometric representation theory.

Selected writings

On superalgebra and supergeometry (supermanifolds, integration over supermanifolds, supersymmetry, with attention signs in supergeometry, following Deligne & Morgan 1999):

See also:

  • R. Bezrukavnikov, I. Mirković, Representations of semisimple Lie algebras in prime characteristic and noncommutative Springer resolution, arXiv:1001.2562

  • R. Bezrukavnikov, I. Mirković, D. Rumynin, Localization of modules for a semisimple Lie algebra in prime characteristic, With an appendix by Bezrukavnikov and Simon Riche. Ann. of Math. (2) 167 (2008), no. 3, 945–991, math.RT/0205144

  • I. Mirković, K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), no. 1, 95–143.

  • I. Mirković, K. Vilonen, Perverse sheaves on affine Grassmannians and Langlands duality, Math. Res. Lett. 7 (2000), no. 1, 13–24; alg-geom/9703010

  • A. Braverman, D. Gaitsgory, M. Finkelberg, I. Mirković, Intersection cohomology of Drinfeld’s compactifications, Selecta Math. (N.S.) 8 (2002), no. 3, 381–418. and erratum in Selecta Math. (N.S.) 10 (2004), no. 3, 429–430, math.AG/0012129.

  • S. Evens, I. Mirković, Characteristic cycles for the loop Grassmannian and nilpotent orbits, Duke Math. J. 97 (1999), no. 1, 109–126, doi

  • J. Kamnitzer, Mirković-Vilonen cycles and polytopes, Ann. Math. 171 (2010), no. 1, 245–294, pdf

  • Croatian wikipedia page

Last revised on March 9, 2024 at 15:22:07. See the history of this page for a list of all contributions to it.